# SDR SWAA2023100502166

- Difficulty date: September 19, 2023
- Submitted: October 5, 2023
- Operation: Air carrier
- Aircraft: N8709Q
- Make and model: Boeing 737-8
- Aircraft serial: 42563
- Aircraft time: 13,020 hours, 5,893 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY L/H FLOOR TO SIDEWALL SUPPORT PLATE MULTIPLE AREAS AROUND NUT PLATE HOLES BS727D+12' TO BS767+4' LBL22 WL156<[01] CORRECTION TO TASK DETAIL SHOULD STATE ' CORROSION AFT CARGO BAY L/H FLOOR TO SIDEWALL SUPPORT PLATE MULTIPLE AREAS AROUND NUT PLATE HOLES BS727G+12' TO BS767+4' LBL22 WL156;[02] EVALUATED CORROSION ON ACB LH FLOOR TO SIDEWALL; FOUND TO BE OUT OF LIMITS FROM BS727G=12 TO 767+4; REMOVED DAMAGED SECTION; FORM 727F+12 TO 787+8; LOCATED ; DRILLED FABRICATED; APPLIED CHEMICAL CON VERSION COATING; PRIMED; AND INSTALLED REPAIR PARTS; ALL IAW DWG 146A7500; SRM 53-00-53-2R-5; SRM 51-01-0G-0; SRM 51-40-02-0G-0;SRM 51-40-05-0G-0;AMM 51-21-72-370-804. SPLICES AT BS 727F+12; AND 787+8.;[03] VERIFIED CORRECTIVE ACTION #2 VERIFIED MEASUREMENTS
